# SDR AWXA9900226

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 5U0002
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 26,396 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DFW FOR LEFT-HAND WING FUEL LOSS.  PRELIMINARY INFORMATION, O-RING BLEW OUT OF THE FCOC (FUEL COOLED OIL COOLER) FILTER CARTRIDGE HOUSING.  FAILED HELICOIL.  CANNOT FIX HELICOIL.  *S/D*  FOUND FCOC LEAKING.  REMOVED AND REPLACED SAME PER 79-21-43.  OPS LEAK CHECKS OK.
